# SDR AWXA0000906

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 38,583 hours, 37,399 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C3759088
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1.5 INCH CRACK EXTENDING FROM CENTER WEB OF FWD PRESS BULKHEAD STA 178, JUST ABOVE WL 207 RBL 1-2.5.  CUT OUT DAMAGE IAW SRM 53-10-08, NO CRACK NOTED IAW B737 NTM PT.6 51-00-00 FIG 23; FABBED REPAIR DOUBLER, FILLERS, AND SHIMS IAW 53-10-08 FIG 209; TREATED IAW 51-20-01; INSTALLED IAW 51-40-02; SEALED IAW 51-20-05.
